# SDR FDEA2020031210533

- Difficulty date: March 11, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 72,315 hours, 27,931 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDIS  916     52-00  2660     11MAR20  CDG  FACT  U    LEFT ENTRY DOOR DIFFICULTY TO CLOSE.   PERFORMED LEFT ENTRY DOOR LUBRICATION AS PER AMM  12-21-18-3. OPS CHECK OK. DOOR NO MORE DIFFICULT TO  OPEN OR CLOSE.A/C OK FOR SERVICE.
